MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 NAVIGATION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 NAVIGATION; INSTRUMENT, STEREOTAXIC
Model Number 9733856
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9735585, serial/lot #: (b)(4) , ubd: unk, udi#: unk and product id: 9734477, serial/lot #: (b)(4).The system logs were provided for software analysis.The software investigation found that the reported event was related to a software issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that "no input detected" was seen on both monitors.A reboot was able to resolve the issue.When the system was checked later, the manufacturer representative went into cranial, clicked standard profile, and it went to a blue screen where the manufacturer logo was seen (cranial application but no graphic user interface seen).The black logo screen was not seen as it normally is when the system is turned on.A hard shutdown and restart was done which seemed to resolve the issue.The suspected cause of the issue is that the computer is failing intermittently.There was no patient involvement.Based on software analysis completed (b)(6) 2021, this event was reassessed.

Brand Name
STEALTHSTATION S7 NAVIGATION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11490286
Report Number1723170-2021-00687
Device Sequence Number5211577
Product Code HAW
UDI-Device Identifier00613994450951
UDI-Public00613994450951
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733856
Device Catalogue Number9733856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1